# SDR ASAA2020092133207

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,920 hours, 15,127 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAIL-AIRCRAFT NOSEWHEEL TOUCHED DOWN HALFWAY BETWEEN LEFT RUNWAY EDGE AND CENTERLINE AND CONTINUED TO TRACK LEFT UNTIL I DISENGAGED AUTO PILOT.  AIRPORT REPORTED CALM WINDS AND RUNWAY WAS PROTECTED FOR CAT III OPS.  GROUNDED-YES.  PERFORMED LAND VERIFY, PER B737-800 AMM 22-11-00 AND HGS TEST, PER CMM 34-36-00.  ALL OPS CHECK GOOD.
